# SDR SWAA2013061817281

- Difficulty date: May 8, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 6549538
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E CAVITY INTERNAL AREA KRUEGER ANGLE CRACKED AT WBL 157.  R & R ANGLE IAW SRM AND DWG.
